It is currently Tue Aug 22, 2017 2:21 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Wed Mar 10, 2010 5:08 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Jan 26, 2010 11:36 pm
Posts: 102
There is a major alert in the UK concerning heroin users. It concerns batches of Heroin imported from Pakistan that contain ANTHRAX of all things.Several deaths have been attributed to this recently in England and Scotland. The following statements are directly from the official guidelines being issued by the Department of Health here. Please read them and take note. If you are using 'smoking' type heroin, i.e. the stuff that runs on foil when heated, you may be at risk....
WARNING TO HEROIN USERS
If you inject heroin you may notice : abnormal reddening around the injection site, rash spreading across the limb, lesions that will not heal.
If you smoke or inhale heroin you may experience: shortness of breath, blinding headaches, coughing and severe chest pain.
Heating heroin to cook it or smoke it WILL NOT destroy the Anthrax virus. If you take heroin, STOP USING, or TRY TO USE LESS.
DO NOT use dirty syringes, needles,cookers ,spoons or any other 'works'.
DO NOT share needles or syringes under any circumstances.
If you feel that you have any of the above symptoms, go AT ONCE to your local Medical Emergency Department and explain your situation and be FULL AND FRANK about your drug usage.
Lives have been lost due to this disease. DON'T BE A CASUALTY.


Now I don't know how this situation affects the USA and Canada, but it has caused a major panic here in the UK.Stories are rife at the moment, and it seems that everyone knows someone who knows someone else who has been extremely ill or has died from this. I wish I had a scanner, then I could have posted the actual Government flyer containing these warnings.
It is a gruesome looking document, skulls and hypos all over the page.
Please be aware of this, I know we are thousands of miles away, but so are the poppy fields. Look after yourselves if you are still using smack, it's poisonous enough without running yet another health risk on top. Please read the following links:
www.guardian.co.uk/society/2010/feb/10/ ... heroin-k... www.guardian.co.uk/society/2010/feb/10/ ... -drug-user

www.timesonline.co.uk/tol/life_and_styl ... /article... www.timesonline.co.uk/tol/life_and_styl ... 967068.ece

www.youtube.com/watch?v=7aK9x1Q5DOI


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 10, 2010 9:00 pm 
Offline
Average Poster
Average Poster

Joined: Sun Mar 07, 2010 6:17 pm
Posts: 9
wow! scary .. I'm so glad i left that world behind!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group